MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA PEDIATRIC TRACHEOSTOMY TUBE; TRACHEOSTOMY TUBE AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA PEDIATRIC TRACHEOSTOMY TUBE; TRACHEOSTOMY TUBE AND TUBE CUFF
Model Number 67P035
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device cuff would not inflate.No patient involvement.
 
Additional Manufacturer Narrative
Other, other text: h10 ? device evaluation results: the affected bivona tracheostomy tube was returned for investigation in used condition.The customer reported product problem (inflation failure) was not confirmed during functional testing.The cuff inflated as intended.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.No fault was found with the device.

Brand Name
BIVONA PEDIATRIC TRACHEOSTOMY TUBE
Common Device Name
TRACHEOSTOMY TUBE AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key11167297
Report Number3012307300-2021-00394
Device Sequence Number19762485
Product Code JOH
UDI-Device Identifier15021312006261
UDI-Public15021312006261
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2024
Device Model Number67P035
Device Catalogue Number67P035
Device Lot Number3907998
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer02/07/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1